# SDR DALA2017031002001

- Difficulty date: March 9, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 50,530 hours, 26,601 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL CUTOUT FRAME CRACKED BS 45 RIGHT SIDE.  REMOVED AND REPLACED THE FRAME IAW SRM 51-30-02, 51-30-05, AND DWG 991008, REV CJ.
